MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. PERIPHERAL CATHETER INSERTION KIT; MIDLINE CATHETER

BARD ACCESS SYSTEMS, INC. PERIPHERAL CATHETER INSERTION KIT; MIDLINE CATHETER
Model Number ST018101D
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
In the process of placing a bard powerglide midline, a malfunction occured.The catheter is designed to be inserted over a wire.Several attempts to thread the catheter over the wire were unsuccessful.A second full sterile kit needed to be opened and the procedure was completed successfully.

Brand Name
PERIPHERAL CATHETER INSERTION KIT
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key25373795
Report Number25373795
Device Sequence Number21474877
Product Code PND
UDI-Device Identifier00801741139390
UDI-Public(01)00801741139390
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/28/2026
Report Date (Section F) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberST018101D
Device Catalogue NumberST018101D
Device Lot NumberRELN1691
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer06/03/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age36 YR
Patient SexFemale
Date Report Sent to FDA05/28/2026